MathSciNet Relay Station
MathSciNet bibliographic data
MR212808 57.05
Connell, E. H. A topological $H$-cobordism theorem for $n\geq 5$. Illinois J. Math. 11 1967 300–309.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement